Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

White patches on skin

Hi, My sister has White patches at the joints .Day by day the white patches are increasing and spreading all over the body.We are now under Unani Medicare .We have not got any result till date ,its been more than two years . because of this my sister is completley depressed.please advise us Thanks Prasanna
Asked On : Wed, 2 Sep 2009
Answers:  6 Views:  1243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
hey it looks vitiligo, dont go for unani or any ayurvedic medications. treatment is lilfe long. go for puva therapy its good for vitiligo cases.
Answered: Thu, 3 Sep 2009
  Anonymous's Response
Can I post something interesting, my son has this problem since his 12 yrs of age. I took lot of care and the patches spread sometimes and restrict many times. I gone to Homeo, Ayurveda and English medicines. With PUVA and some tablets the patches on the hairy areas are cleared now. I do not if it is of importance. Thanks....
Answered: Thu, 3 Sep 2009
  User's Response
Hello Thanks for the valuable reply, Please provide me the complete details of PUVA Therapy Regards
Answered: Thu, 3 Sep 2009
  User's Response
Can you guide us how to stop the spreading of this condition other areas of the body ? Is it possible to stop it completely (the spreading) ?
Answered: Thu, 3 Sep 2009
  User's Response

what is this PUVA therephy

Answered: Thu, 12 Nov 2009
  User's Response

The first thing in vitligo treatment is to control the spread of the disease. Once contained we have lot many options - Medical and minor surgical with which we can bring back the pigmentation just like the normal skin.PUVA will not stop the disease progression but will help in repigmentation.

Answered: Sat, 14 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor